# SDR GTIA012201

- Difficulty date: November 15, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD LEFT, INBOARD STATION 465 TO 525, LOWER SIDE STIFFENERS CRACKED, INBOARD, OUTBOARD AND ONE IN CENTER SKIN HAS SURFACE CORROSION AND BARE METAL.  REMOVED HAT CHANNELS.  FABRICATE 4 HAT CHANNELS.  INSTALLED HAT CHANNELS AND INSULATION BLANKETS IAW DC9 SRM 53-05-0.  (M)
